Volume 118, Number 1, January 2011
: Non-abelian skew Hadamard difference sets fixed by a prescribed automorphism.
: Combinatorial formulas for .-coordinates in a totally nonnegative Grassmannian.
: On a generalisation of the Dipper-James-Murphy conjecture.
: New inequalities for subspace arrangements.
: Stability for t-intersecting families of permutations.
: A noncrossing basis for noncommutative invariants of SL(2, C).
: A universal sequence of integers generating balanced Steinhaus figures modulo an odd number.
Volume 118, Number 2, February 2011
: Computational complexity of reconstruction and isomorphism testing for designs and line graphs.
: Sandpile groups and spanning trees of directed line graphs.
: A new infinite family of minimally nonideal matrices.
, Dona Strauss
: Some combinatorially defined subsets of beta N and their relation to the idempotents.
: Two classes of permutation polynomials over finite fields.
: Regularity of edge ideals of C4-free graphs via the topology of the lcm-lattice.
: Strictly monotonic multidimensional sequences and stable sets in pillage games.
, Pablo Spiga
: An Erdos-Ko-Rado theorem for the derangement graph of PGL(2, q) acting on the projective line.
: Simple connectedness of hyperplane complements in some geometries related to buildings.
: Explicit separating invariants for cyclic P-groups.
John H. Smith
: Corrigendum to "Factoring, into edge transpositions of a tree, permutations fixing a terminal vertex" [J. Combin. Theory Ser. A 85 (1) (1999) 92-95].
Volume 118, Number 3, April 2011
Jang Soo Kim
: Chain enumeration of k-divisible noncrossing partitions of classical types.
Bart De Bruyn
: On extensions of hyperplanes of dual polar spaces.
: A new coloring theorem of Kneser graphs.
David J. Hemmer
: Stable decompositions for some symmetric group characters arising in braid group cohomology.
Volume 118, Number 4, May 2011
: An existence theorem for group divisible 3-designs of large order.
Jang Soo Kim
: New interpretations for noncrossing partitions of classical types.
: Erdos-Ko-Rado theorems for simplicial complexes.
: Metric characterization of apartments in dual polar spaces.
: A stochastic Ramsey theorem.
Benjamin A. Burton
: Maximal admissible faces and asymptotic bounds for the normal surface solution space.
Joel Brewster Lewis
: Pattern avoidance for alternating permutations and Young tableaux.
: Two matrix inversions associated with the Hagen-Rothe formula, their q-analogues and applications.
Volume 118, Number 5, July 2011
Volume 118, Number 6, August 2011
, M. Neiman
: A strong log-concavity property for measures on Boolean algebras.
, Itzhak Tamo
: Optimal permutation anticodes with the infinity norm via permanents of (0, 1)-matrices.
: Rank-determining sets of metric graphs.
: The chromatic number of almost stable Kneser hypergraphs.
: Stacked polytopes and tight triangulations of manifolds.
: Generalized Davenport-Schinzel sequences and their 0-1 matrix counterparts.
Volume 118, Number 7, October 2011
: Inversion arrangements and Bruhat intervals.
: Characterizations of wreath products of one-class association schemes.
: The asymptotic existence of group divisible designs of large order with index one.
: Rational Ehrhart quasi-polynomials.
, Kaishun Wang
: A construction of pooling designs with surprisingly high degree of error correction.
: Intersecting antichains and shadows in linear lattices.
: Crystal bases of modified quantized enveloping algebras and a double RSK correspondence.
Volume 118, Number 8, November 2011
Yu Qing Chen
: Divisible designs and semi-regular relative difference sets from additive Hadamard cocycles.
: On G-locally primitive graphs of locally Twisted Wreath type and a conjecture of Weiss.